# SDR ASAA2018102926635

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 20,171 hours, 6,649 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 350, BOTH FMC P/RST CAUTION LIGHTS CAME ON, LDG ALT SHOWED ON CAPT OUTBD DU, WS SHOWED ON F/O OUTBD DU, LNAV AND VNAV WERE LOST, CAPT FMC WITH LSAT PROMPT REMOVED. THESE SYMPTOMS LASTED 15 TO 20 SECS AND THEY RESET THEMSELVES TO NORMAL DISPLAY. NO VTK OR OTHER CAUTIONS SHOWN. FAILURE OCCURRED AGAIN ABOUT 20 MINUTES LATER - SAME SYMPTOMS PLUS VTRK DISPLAYED ON CAPTAIN'S INBOARD DU. ACCOMPLISHED FMC FAIL QRH, SUCCESSFUL FMC RESET. GROUNDED - YES. ACCOMPLISHED FMC'S BITE PROCEDURE IAW FIM 34-61 TASK 801. IN FLIGHT FAULT AT 1151Z FMC - L PGM FAULT. NO OTHER FAULTS INDICATED. OK FOR SERVICE.
